# SDR 20010216SG006

- Difficulty date: January 24, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N137GA
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Out Of Adj
- Location: Left L/G
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 9195 - FLL - ABORTED DEPARTURE DUE TO STALL AURAL WARNING SOUNDED CONTINUOUSLY DURING TAKEOFF ROLL ABOUT 90 KIAS.  ADJUSTED LEFT SQUAT SWITCH.  AIRCRAFT TEST FLIGHT SATISFACTORY.  (M)
